# SDR DALA2016033002425

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 67,631 hours, 50,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND A BLISTER ON BOTTOM OF FUSELAGE AT APPROXIMATELY 580. THE SKIN IS ALSO CRACKED BETWEEN 2 RIVET HOLES.  C/W REPAIR ON ERA 545426-14, REV ORIG, SECT. I, PERM REPAIR.  COMPARED PRI 545426-14, REV 6 TO ERA 545426-14, ORIG, NO DIFFERENCES FOUND.
